Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Derivatives of rational inner functions: geometry of singularities and integrability at the boundary
Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
Rekke forfattare: 32018 (engelsk)Inngår i: Proceedings of the London Mathematical Society, ISSN 0024-6115, E-ISSN 1460-244X, Vol. 116, nr 2, s. 281-329Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We analyze the singularities of rational inner functions (RIFs) on the unit bidisk and study both when these functions belong to Dirichlet-type spaces and when their partial derivatives belong to Hardy spaces. We characterize derivative Hp membership purely in terms of contact order, a measure of the rate at which the zero set of an RIF approaches the distinguished boundary of the bidisk. We also show that derivatives of RIFs with singularities fail to be in Hp for p and that higher non-tangential regularity of an RIF paradoxically reduces the Hp integrability of its derivative. We derive inclusion results for Dirichlet-type spaces from derivative inclusion for Hp. Using Agler decompositions and local Dirichlet integrals, we further prove that a restricted class of RIFs fails to belong to the unweighted Dirichlet space.

sted, utgiver, år, opplag, sider
2018. Vol. 116, nr 2, s. 281-329
HSV kategori
Identifikatorer
URN: urn:nbn:se:su:diva-153660DOI: 10.1112/plms.12072ISI: 000424388300003OAI: oai:DiVA.org:su-153660DiVA, id: diva2:1188265
Tilgjengelig fra: 2018-03-07 Laget: 2018-03-07 Sist oppdatert: 2018-03-07bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Søk i DiVA

Av forfatter/redaktør
Sola, Alan
Av organisasjonen
I samme tidsskrift
Proceedings of the London Mathematical Society

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 2 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf